# SDR A6WA200940477

- Difficulty date: July 30, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 13,549 hours, 12,639 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 601R3117117
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER FLOOR AT FS 484 AND LBL 27 CLIP CRACKED.  CLIP AT FS 484, LBL 27.  REPLACED IAW SRM 51-42-21.  (K)
